advertisement
Question
Posted by: Neo 3000 | 2010/08/26

Afteraffects of medication

I drank ibruffen and spasmed last night for my back and Im feeling very non-productive today, everything is in slow motion. I am also fasting. Could this be the tablets? As the pharmacist said I could use both

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Neo
The Spasmend can make you sleepy and the fact that you are fasting could make the effect worse. If possible take some food with the tablets tonight
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/26

Hallo Neo
The Spasmend can make you sleepy and the fact that you are fasting could make the effect worse. If possible take some food with the tablets tonight
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement